# SDR COEA201811232181

- Difficulty date: October 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,653 hours, 29,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: S53371206232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188750 NR 100034 HEAVY CHECK COE/MINOR REPAIR: EXTERIOR FUSELAGE, ACCESS PANEL FOR FWD CARGO DOOR CONTROL HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED PANEL WITH OEM.
